U.S. doctors online nowAsk doctors free
Rahway, NJ
A 25-year-old female asked:

i am taking generess fe from last month. i got my periods after 27 days. but the bleeding is very light . is it because of the pills?

1 doctor answer1 doctor weighed in
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Yes: The birth control pill, especially a low dose pill like Generess, tends to make periods lighter and less painful. It's one of many benefits of the pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.